Alert archive / Kentucky / River Flood Warnings in 2013

River Flood Warning 9, NWS Jackson, KY

January 31, 2013Lee County, Kentucky

NWS Jackson, KY issued this river flood warning at Jan 31, 2013, 6:12 PM EST for Lee County, Kentucky. It took effect at Feb 1, 2013, 1:00 AM EST. It was in force for 3 hr.

The area

The counties it named.

The facts

Issued
Jan 31, 2013, 6:12 PM EST (23:12 UTC)
In effect from
Feb 1, 2013, 1:00 AM EST
Expired
Feb 1, 2013, 3:50 AM EST
In force
3 hr
Issued by
NWS Jackson, KY
Flood severity
Minor

County Lee County, KY

The radar

The Jackson,KY radar (KJKL), 36 km from the middle of the area, began a volume at 23:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Kentucky River at Heidelberg (HLDK2). The gauge peaked at 20.00 ft at Feb 1, 2013, 1:00 AM EST.

actionminormoderate15202501/3102/0102/02
Action stage
16 ft
Minor stage
20 ft
Moderate stage
24 ft
Major stage
30 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03282000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

130 
WGUS43 KJKL 312312
FLWJKL
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE JACKSON KY 
612 PM EST THU JAN 31 2013

...THE NATIONAL WEATHER SERVICE IN JACKSON KENTUCKY HAS ISSUED
A FLOOD WARNING FOR THE FOLLOWING RIVERS IN KENTUCKY...

  THE KENTUCKY RIVER AT HEIDELBERG

.RUNOFF FROM HEAVY RAINFALL THAT FELL ON WEDNESDAY IS CAUSING
MINOR FLOODING ALONG PORTIONS OF THE KENTUCKY RIVER. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WARNING MEANS THAT FLOODING IS OCCURRING OR IS IMMINENT. 

CONTINUE TO MONITOR NOAA WEATHER RADIO OR YOUR FAVORITE LOCAL MEDIA 
OUTLET FOR ADDITIONAL INFORMATION. IF YOU ARE IN AREAS AFFECTED BY 
THIS FORECAST TAKE NECESSARY PRECAUTIONS. 

THE NEXT UPDATE WILL BE ISSUED BY 5 AM FRIDAY.

&&

KYC129-011112-
/O.NEW.KJKL.FL.W.0009.130201T0600Z-130201T1200Z/
/HLDK2.1.ER.130201T0600Z.130201T0600Z.130201T0600Z.NO/
612 PM EST THU JAN 31 2013

THE NATIONAL WEATHER SERVICE IN JACKSON KENTUCKY HAS ISSUED A 

* FLOOD WARNING FOR 
  THE KENTUCKY RIVER AT HEIDELBERG.
* FROM LATE TONIGHT TO FRIDAY MORNING.
* AT 5:45 PM THURSDAY THE STAGE WAS 19.8 FEET. 
* FLOOD STAGE IS 20.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE JUST
  AFTER MIDNIGHT TONIGHT.
* AT 20.0 FEET...LOW LYING AREAS FLOOD.

$$
1 follow-up statement
310 
WGUS83 KJKL 010850
FLSJKL
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
350 AM EST FRI FEB 1 2013

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS
IN KENTUCKY...
 
  THE KENTUCKY RIVER AT HEIDELBERG

.THE KENTUCKY RIVER AT HEIDELBERG HAS FALLEN BELOW FLOOD STAGE 
AND WILL CONTINUE TO FALL. HOWEVER...THE RIVER WILL CONTINUE TO 
RUN HIGH THROUGH SUNDAY.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS THROUGH FLOODED AREAS...

CONTINUE TO MONITOR NOAA WEATHER RADIO OR YOUR FAVORITE LOCAL MEDIA 
OUTLET FOR ADDITIONAL INFORMATION. IF YOU ARE IN AREAS AFFECTED BY 
THIS FORECAST TAKE NECESSARY PRECAUTIONS. 

&&

KYC129-010920-
/O.CAN.KJKL.FL.W.0009.000000T0000Z-130201T0700Z/
/HLDK2.1.ER.130201T0830Z.130201T0715Z.130201T0726Z.NO/
350 AM EST FRI FEB 1 2013

THE FLOOD WARNING IS CANCELLED FOR
  THE KENTUCKY RIVER AT HEIDELBERG.
* AT  2:45 AM FRIDAY THE STAGE WAS 20.0 FEET. 
* FLOOD STAGE IS 20.0 FEET.
* FELL BELOW FLOOD STAGE AT  2:26 AM FRIDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 17.0 FEET BY TOMORROW
  MORNING.
* AT 20.0 FEET...LOW LYING AREAS FLOOD.
THIS CREST COMPARES TO A PREVIOUS CREST OF 20.8 FEET ON MAY 3 2010.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, KY wrote its last area forecast discussion before this river flood warning went out at Jan 31, 6:00 PM EST, 12 minutes earlier.

Area forecast discussion, Jan 31, 6:00 PM EST, 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON KY
600 PM EST THU JAN 31 2013

.UPDATE...
ISSUED AT 559 PM EST THU JAN 31 2013

GOOD SNOW FIELD IN WRK KY PUSHING EAST AS ADVERTISED. LATEST MODELS
ARE IN GOOD AGREEMENT WITH CURRENT OBS AND HAVE UPDATED GRIDS TO
REFLECT LATEST TRENDS. WILL UPDATE THE ZONES AS NECESSARY WITH THE
LATEST GRID UPDATE. SNOW GRAPHIC WILL CHANGE SLIGHTLY WITH THE LATEST
UPDATE BUT AMOUNTS OVERNIGHT STILL LOOK TO BE MOSTLY IN THE 1-2 INCH
RANGE WITH SOME ACCUMULATIONS NEAR 3 INCHES IN OUR ERN COUNTIES WITH
THE HIGHER ELEVATION. UPSLOPE FLOW IS EXPECTED TO ENHANCE SNOWFALL IN
THE EAST.

&&

.SHORT TERM...(THIS EVENING THROUGH FRIDAY NIGHT)
ISSUED AT 340 PM EST THU JAN 31 2013

THE MAIN FORECAST CONCERN THROUGH THE PERIOD WILL BE THE CLIPPER
SYSTEM THIS EVENING...MAINLY LATER IN THE EVENING AND OVERNIGHT
TONIGHT ENDING AROUND DAWN ON FRIDAY.

THE LOW LEVEL FLOW HAS BECOME MORE SOUTHWESTERLY AND THIS HAS HELPED
TO BRING ABOUT THE DEMISE OF THE MORE INTENSE SNOW SHOWERS THAT HAD
BEEN ACROSS THE REGION EARLIER IN THE AFTERNOON. A FEW FLURRIES WILL
LINGER OVER THE NORTHEAST PART OF THE CWA...BUT OVERALL A COUPLE OF
HOURS OF LULL IS ANTICIPATED BEFORE SNOW MOVES INTO THE AREA/DEVELOPS
DURING MID TO LATE EVENING WITH THE CLIPPER SYSTEM.

MODELS CONTINUE TO BE SIMILAR WITH QPF WITH THE INCOMING
SYSTEM...WITH EVEN SOME BRIEF INSTABILITY AS NOTED IN TQ INDEX AND
SOME SMALL CAPE OF UNDER 100 J/KG IN THE LOW LEVELS PER MODEL
FORECAST SOUNDINGS. THE SNOW OVERNIGHT WILL BE CONVECTIVE IN NATURE
WITH THE HEIGHT OF THE EVENT A COUPLE OF HOURS EITHER SIDE OF
MIDNIGHT AS THE LAPSE RATES STEEPEN. DURING THIS TIME WE MAY
EXPERIENCE SOME SQUALL WITH BRIEF WHITEOUT CONDITIONS. GUSTS WITH
THIS ALSO MAY REACH THE 25 TO 30 MPH RANGE. THE STEADIER AND HEAVIER
SNOW WILL LIKELY FALL IN ABOUT A THREE HOUR PERIOD OR SO...AND
PERSIST A BIT LONGER IN THE SOUTHEAST WITH UPSLOPE COMPONENT AND
LINGERING INSTABILITY. TEMPS SHOULD ALSO FALL RATHER QUICKLY FROM
ABOUT MIDNIGHT TO DAWN BEHIND THE SYSTEMS COLD FRONT WITH TEENS
COMMON AT DAWN AND THE TOP OF BLACK MTN DROPPING TO AROUND 5 OR 6
ABOVE. WIND CHILLS WILL BE IN THE SINGLE DIGITS ABOVE ZERO AROUND
DAWN AS WELL.

MODEL QPF REMAINS NEAR A TENTH OF AN INCH...IF NOT A TAD UNDER...BUT
SNOW TO LIQUID RATIOS WILL BE RATHER HIGH LIKELY EXCEEDING 15:1 OTHER
THAN PARTS OF THE SOUTHWEST AND SOME VALLEYS WHERE TEMPS WILL
INITIALLY BE RIGHT AROUND IF NOT A DEGREE ABOVE FREEZING. SOME BANDING
OF TRAINING SO TO SPEAK OF THE SHOWERS MAY OCCUR SO ALTHOUGH AMOUNTS
ON AVERAGE SHOULD BE ABOUT ONE INCH...AMOUNTS AS HIGH AS TWO TO THREE
INCHES ARE POSSIBLE ACROSS THE HIGHER TERRAIN ABOVE 2000 FEET AND/OR
WHERE ANY OF THESE BANDS MIGHT OCCUR. THE WSW WILL BE WORDED
ACCORDINGLY.

SCATTERED SNOW SHOWERS AND FLURRIES SHOULD END ON FRI MORNING...WITH
INITIAL CLOUD COVER AND VERY COLD AIRMASS WITH 850 MB TEMPS IN THE
-15C TO -20C RANGE...TEMPS WILL STRUGGLE TO REACH THE 20S IN SOME
AREAS...ESPECIALLY ABOVE 2000 FEET.

HIGH PRESSURE WILL BRING A PERIOD OF CLEARING SKIES ON FRI AFTERNOON
INTO FRIDAY EVENING BETWEEN TONIGHTS SYSTEM AND ANOTHER CLIPPER THAT
WILL TRACK INTO THE AREA DURING THE EXTENDED PERIOD. SOME LIGHT SNOW
OR FLURRIES WILL BE POSSIBLE TOWARD DAWN ON SATURDAY AS WELL.
OVERNIGHT LOWS ON FRI NIGHT SHOULD OCCUR NEAR 6Z OR SO...WITH TEMPS
RISING TOWARD DAWN.

WE PLAN TO START THE ADVISORY A BIT EARLIER IN THE WESTERN PART OF
THE AREA PER ISC COORDINATION AND TO TAKE INTO ACCOUNT THE SLIGHTLY
FASTER GFS. AN UPDATED WSW AND HWO WILL BE ISSUED SHORTLY.

.LONG TERM...(SATURDAY THROUGH THURSDAY)
ISSUED AT 345 PM EST THU JAN 31 2013

THE MODELS REMAIN IN DECENT AGREEMENT THROUGH THE WEEKEND SO
CONFIDENCE REMAINS HIGH IN ANOTHER ROUND OF ACCUMULATING SNOW FOR
SATURDAY AND SATURDAY NIGHT. THE MODELS REMAIN IN DECENT AGREEMENT
WITH THE LONGWAVE PATTERN INTO NEXT WEEK WITH A GENERAL MID/UPPER
LEVEL TROUGH ANCHORED OVER THE REGION. THIS WILL KEEP THE PARADE OF
CLIPPER TYPE SYSTEMS COMING INTO NEXT WEEK AND BEYOND WITH
ADDITIONAL CHANCES FOR SNOW.

THE PERIOD WILL START WITH A ROBUST MID LEVEL TROUGH DROPPING
SOUTHEAST INTO KENTUCKY. THIS WILL YIELD ANOTHER ROUND OF LIGHT TO
MODERATE SNOW STARTING AROUND DAYBREAK SATURDAY. MODELS CONTINUE TO
TREND COLDER WITH THIS SYSTEM...SUPPORTING ALL SNOW IN EASTERN
KENTUCKY. IN FACT...IT MAY BE COLD ENOUGH TO SUPPORT BETTER LIQUID
TO SNOW RATIOS...PROVIDING A BIT BETTER SNOWFALL POTENTIAL. TRAVEL
CONDITIONS THROUGH SATURDAY AND ESPECIALLY SATURDAY NIGHT WILL BE
VERY HAZARDOUS AS SNOW CONTINUES TO FALL ON COLD GROUND. THE SNOW
WILL WIND DOWN INTO EARLY SUNDAY MORNING WITH PERHAPS SOME FLURRIES
HOLDING ON INTO MIDDAY. MODELS CONTINUE TO WARM THINGS UP FAIRLY
QUICKLY HEADING INTO EARLY NEXT WEEK...ALTHOUGH THERE IS SOME
QUESTION GIVEN THE EXISTING SNOW COVER THAT THIS WARM UP MAY BE TOO
FAST. THUS...WILL CONTINUE TO KEEP TEMPERATURES BELOW GUIDANCE
THROUGH ALL OF NEXT WEEK. THE CLIPPER SYSTEM ON TUESDAY LOOKS LIKE
MAY BE A MIX OF RAIN AND SNOW...ALTHOUGH ECMWF WOULD SUPPORT MAINLY
SNOW. THE ARCTIC AIR WON'T BE IN PLACE AHEAD OF THE TUESDAY
SYSTEM...SO PERHAPS WE HAVE A BETTER CHANCE TO SEE SOME RAIN. MORE
COLD AIR WILL SETTLE INTO THE AREA FOR THE MIDDLE OF NEXT WEEK
BEHIND THE DEPARTING WAVE. A STRONGER STORM SYSTEM MAY TAKE SHAPE
LATE NEXT WEEK AND AGAIN PROVIDE A THREAT OF MIXED PRECIPITATION.
OVERALL...THIS ACTIVE STORM PATTERN IS EXPECTED TO CONTINUE WITH A
TREND FOR COLDER THAN ADVERTISED TEMPERATURES.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z FRIDAY AFTERNOON)
ISSUED AT 230 PM EST THU JAN 31 2013

CIGS WILL IMPROVE TO VFR AT THE TAF SITES PRIOR TO 0Z...THEN
DECREASE OVERNIGHT. MVFR AND BRIEF IFR OR LOWER IS ANTICIPATED IN
HEAVIER SNOW SHOWERS AND SNOW SQUALLS DURING THE 1Z TO 8Z PERIOD AS A
CLIPPER BRINGS A FAST MOVING SHOT OF SNOW TO THE AREA. CIGS SHOULD
BACK TOWARD VFR BY THE END OF THE PERIOD. VIS WILL FALL INTO MVFR
CATEGORY AND BRIEFLY BELOW AIRPORT MINS  DURING THIS CLIPPER/S
PASSAGE. GUSTY WINDS WILL REMAIN A CONCERN THROUGH THE PERIOD WITH
THE HIGHEST SPEEDS...UP TO 25 KTS...ANTICIPATED MAINLY WITH THE
CLIPPER/S FRONT BETWEEN ABOUT 2Z AND 12Z WITH WINDS SHIFTING TO
NORTHWEST.

&&

.JKL WATCHES/WARNINGS/ADVISORIES...
WINTER WEATHER ADVISORY UNTIL 7 AM EST FRIDAY FOR KYZ044-050>052-
058>060-068-069-079-080-083>085.

WINTER WEATHER ADVISORY UNTIL 7 AM EST FRIDAY FOR KYZ086>088-104-
106>120.

&&

UPDATE...DUSTY
SHORT TERM...JP
LONG TERM....KAS
AVIATION...JP
Hazardous weather outlook, Jan 31, 4:23 PM EST, 1 hour 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON KY
423 PM EST THU JAN 31 2013

KYZ044-050>052-058>060-068-069-079-080-083>085-011200-
FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE-
JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-
INCLUDING THE CITIES OF...FLEMINGSBURG...MOUNT STERLING...
OWINGSVILLE...MOREHEAD...IRVINE...STANTON...FRENCHBURG...
MOUNT VERNON...MCKEE...SOMERSET...LONDON...MONTICELLO...
WHITLEY CITY...CORBIN...WILLIAMSBURG
423 PM EST THU JAN 31 2013

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 7 AM EST FRIDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY.

.DAY ONE...TONIGHT.

A CLIPPER SYSTEM WILL BRING ACCUMULATING SNOW AS WELL AS COLD
TEMPERATURES AND WIND CHILL VALUES TO EAST KENTUCKY TONIGHT. THE SNOW
MAY FALL HARD ENOUGH AT TIMES TO BRIEFLY REDUCE VISIBILITIES BELOW
ONE QUARTER OF A MILE. SEE THE SDFWSWJKL PRODUCT FOR MORE DETAILS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

SNOW SHOWERS ARE POSSIBLE EARLY ON FRIDAY MORNING.

SNOW IS EXPECTED FROM SATURDAY THROUGH SUNDAY MORNING. LIGHT
ACCUMULATIONS WILL BE POSSIBLE.

SNOW SHOWERS ARE ALSO POSSIBLE FROM MONDAY NIGHT THROUGH TUESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO CALL IN REPORTS OF SNOW ACCUMULATIONS
TONIGHT AND THROUGHOUT THE WEEKEND.

KYZ086>088-104-106>120-011200-
KNOX-BELL-HARLAN-ELLIOTT-MORGAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-
BREATHITT-KNOTT-OWSLEY-PERRY-CLAY-LESLIE-LETCHER-MARTIN-PIKE-
INCLUDING THE CITIES OF...BARBOURVILLE...MIDDLESBORO...PINEVILLE...
HARLAN...SANDY HOOK...WEST LIBERTY...PAINTSVILLE...CAMPTON...
SALYERSVILLE...PRESTONSBURG...BEATTYVILLE...JACKSON...HINDMAN...
BOONEVILLE...HAZARD...MANCHESTER...HYDEN...WHITESBURG...INEZ...
PIKEVILLE
423 PM EST THU JAN 31 2013

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 7 AM EST FRIDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY.

.DAY ONE...TONIGHT.

A CLIPPER SYSTEM WILL BRING ACCUMULATING SNOW AS WELL AS COLD
TEMPERATURES AND WIND CHILL VALUES TO EAST KENTUCKY TONIGHT. THE SNOW
MAY FALL HARD ENOUGH AT TIMES TO BRIEFLY REDUCE VISIBILITIES BELOW
ONE QUARTER OF A MILE. SEE THE SDFWSWJKL PRODUCT FOR MORE DETAILS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

SNOW SHOWERS ARE POSSIBLE EARLY ON FRIDAY MORNING.

SNOW IS EXPECTED FROM SATURDAY THROUGH SUNDAY MORNING. LIGHT
ACCUMULATIONS WILL BE POSSIBLE.

SNOW SHOWERS ARE ALSO POSSIBLE FROM MONDAY NIGHT THROUGH TUESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO CALL IN REPORTS OF SNOW ACCUMULATIONS
TONIGHT AND THROUGHOUT THE WEEKEND.

JP

In the hours before

Local storm report, Jan 31, 2:00 PM EST, 4 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
200 PM EST THU JAN 31 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0156 PM     FLOOD            PINEVILLE               36.76N 83.70W
01/31/2013                   BELL               KY   DEPT OF HIGHWAYS

            HIGHWAY 92 AND HIGHWAY 2013 PARTIALLY CLOSED DUE TO HIGH
            WATER.

&&

KAS
Special weather statement, Jan 31, 2:21 PM EST, 3 hours 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
221 PM EST THU JAN 31 2013

KYZ044-050>052-058>060-088-104-106>115-117>120-010300-
FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-HARLAN-ELLIOTT-
MORGAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT-OWSLEY-PERRY-
LESLIE-LETCHER-MARTIN-PIKE-
INCLUDING THE CITIES OF...FLEMINGSBURG...MOUNT STERLING...
OWINGSVILLE...MOREHEAD...IRVINE...STANTON...FRENCHBURG...HARLAN...
SANDY HOOK...WEST LIBERTY...PAINTSVILLE...CAMPTON...SALYERSVILLE...
PRESTONSBURG...BEATTYVILLE...JACKSON...HINDMAN...BOONEVILLE...
HAZARD...HYDEN...WHITESBURG...INEZ...PIKEVILLE
221 PM EST THU JAN 31 2013

...SCATTERED TO NUMEROUS SNOW SHOWERS GRADUALLY DIMINISHING THROUGH
EARLY AFTERNOON...

MUCH COLDER AIR HAS PUSHED INTO EAST KENTUCKY...ALOFT AND THIS
COMBINED WITH LINGERING LOW LEVEL MOISTURE AND UPSLOPE WESTERLY FLOW
IS LEADING TO SNOW SHOWERS. WITHIN THESE SNOW SHOWERS THE SNOW IS
FALLING HARD ENOUGH TO COVER THE GROUND AND LEAD TO ROADS...
ESPECIALLY ON RIDGETOPS BECOMING SLICK AND SNOW COVERED WITH A
DUSTING OF SNOW THROUGH EARLY AFTERNOON. ACROSS THE HIGHER TERRAIN
LOCATIONS ABOVE 2000 FEET TEMPERATURES ARE SIGNIFICANTLY COLDER AND
THESE ROADS MAY BECOME SNOW COVERED OR ICY. THE SNOW IS EXPECTED TO
LIFT NORTH AND DIMINISH TO JUST A FEW LINGERING FLURRIES THROUGH
SUNSET.

MOTORISTS SHOULD EXERCISE CAUTION THIS MORNING AND BE ALERT FOR
PATCHES OF ICE OR SNOW ON ROADWAYS...ESPECIALLY THE BRIDGES AND
OVERPASSES.

JP/DUSTY

The office that day

Everything else NWS Jackson, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 30, 9:10 PM ESTRiver Flood WarningJKLBell16 hr
Jan 30, 9:10 PM ESTRiver Flood WarningJKLKnox35 hr
Jan 30, 9:10 PM ESTRiver Flood WarningJKLWhitley44 hr
Jan 30, 9:25 PM ESTRiver Flood AdvisoryJKLHarlan119 min
Jan 30, 9:25 PM ESTRiver Flood AdvisoryJKLHarlan10 hr
Jan 30, 11:16 PM ESTRiver Flood WarningJKLEstill45 hr
Jan 30, 11:59 PM ESTAreal Flood WarningJKLBreathitt, Magoffin12 hr
Jan 31, 12:09 AM ESTRiver Flood AdvisoryJKLPerry11 hr
Jan 31, 12:09 AM ESTRiver Flood AdvisoryJKLClay11 hr
Jan 31, 1:34 AM ESTRiver Flood AdvisoryJKLLee17 hr
Jan 31, 3:30 AM ESTRiver Flood AdvisoryJKLOwsley31 hr
Jan 31, 3:45 AM ESTWinter Weather AdvisoryJKLBath, Bell, Breathitt, Clay, Elliott, Estill and 27 more27 hr
Jan 31, 9:02 AM ESTAreal Flood WarningJKLBell6 hr
Jan 31, 9:14 AM ESTAreal Flood AdvisoryJKLMartin, Pike20 hr
Jan 31, 10:45 AM ESTRiver Flood AdvisoryJKLMagoffin5 hr
Jan 31, 10:45 AM ESTRiver Flood AdvisoryJKLPike5 hr
Jan 31, 12:59 PM ESTRiver Flood AdvisoryJKLBell6 hr

Nearby

River Flood Warnings in Kentucky, 2013Every river flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.